Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year


IMPACT FACTOR increased in 2014: 0.962
Rank 59 out of 310 in category Mathematics and 92 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 1.139
Source Normalized Impact per Paper (SNIP) 2014: 1.162
Impact per Publication (IPP) 2014: 0.691

Mathematical Citation Quotient (MCQ) 2014: 0.61

VolumeIssuePage

Issues

Gradient flows of closed 1-forms and their closed orbits

Dirk Schütz

Citation Information: Forum Mathematicum. Volume 14, Issue 4, Pages 509–537, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.2002.024, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
D. Schütz
Topology and its Applications, 2004, Volume 144, Number 1-3, Page 147
[2]
Dirk Schütz
Algebraic & Geometric Topology, 2002, Volume 2, Number 1, Page 171
[3]
F. Reese Harvey and Giulio Minervini
Mathematische Annalen, 2006, Volume 335, Number 4, Page 787

Comments (0)

Please log in or register to comment.